CaltechAUTHORS
  A Caltech Library Service

Strong comparative statics of equilibria

Echenique, Federico and Sabarwal, Tarun (2003) Strong comparative statics of equilibria. Games and Economic Behavior, 42 (2). pp. 307-314. ISSN 0899-8256. http://resolver.caltech.edu/CaltechAUTHORS:20100929-152217484

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

100Kb
[img]
Preview
PDF (Author's preprint) - Accepted Version
See Usage Policy.

260Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100929-152217484

Abstract

Some results in the monotone comparative statics literature tell us that if a parameter increases, some old equilibria are smaller than some new equilibria. We give a sufficient condition such that at a new parameter value every old equilibrium is smaller than every new equilibrium. We also adapt a standard algorithm to compute a minimal such newer parameter value and apply this algorithm to a game of network externalities. Our results are independent of a theory of equilibrium selection and are valid for games of strategic complementarities.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/S0899-8256(02)00548-1DOIUNSPECIFIED
Additional Information:© 2003 Elsevier Science (USA). All rights reserved. Received 26 October 2000. Available online 18 February 2003. We are deeply grateful to Ilya Segal and Chris Shannon for their detailed suggestions and to Laura Gascue for her help with programming. This work was completed in February 2000 while we were both graduate students at the University of California at Berkeley.
Subject Keywords:Comparative statics; Computing equilibria; Strategic complementarities; Supermodular games
Classification Code:JEL classification codes: C61; C62; C63; C72
Record Number:CaltechAUTHORS:20100929-152217484
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100929-152217484
Official Citation:Federico Echenique, Tarun Sabarwal, Strong comparative statics of equilibria, Games and Economic Behavior, Volume 42, Issue 2, February 2003, Pages 307-314, ISSN 0899-8256, DOI: 10.1016/S0899-8256(02)00548-1. (http://www.sciencedirect.com/science/article/B6WFW-47YH4WH-1/2/8583cdf1647fa8a71cd26158967daaf1)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20224
Collection:CaltechAUTHORS
Deposited By: Shirley Johnson
Deposited On:30 Sep 2010 18:38
Last Modified:26 Dec 2012 12:28

Repository Staff Only: item control page